# SDR DL72W981123

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK LIGHTENING HOLE STA 1248 ON AIRSTAIR CUTOUT VERTICAL WEB LT SIDE.  A .25 INCH CRACK LIGHTENING HOLE STA 1228 ON AIRSTAIR CUTOUT VERTICAL WEB RT SIDE.  REPAIRED PER MM 53-11-0 P 828.
